MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A25-25/C95 V
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Clinical Endoleak (4843)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2016 with implant of afx devices.On (b)(6) 2025, the patient presented emergently in pain.A computed tomography (ct) scan was taken and a type iiia endoleak in the afx vela suprarenal was observed.The physician elected to reline with a new afx vela suprarenal.The endoleak was resolved and the patient¿s final status was reported as okay.
 
Additional Manufacturer Narrative
A device evaluation will not be performed as the devices remain implanted in the patient.Medical images have been received, additional requests for medical records and imaging studies have been made.A follow-up report will be submitted upon completion of the clinical assessment.Corrections: b5: describe event or problem has been updated.D2: common device name has been updated.D4: model number has been updated.D4: lot # has been updated.D4: udi # has been updated.D6a: case date has been updated.D10: therapy dates row 1 has been updated.E1: physician first name has been updated.E1: physician last name has been updated.E1: hospital name has been updated.E1: hospital address line 1 has been updated.E1: hospital address line 2 has been updated.E1: hospital city has been updated.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2016 with implant of an afx bifurcated stent graft and an afx vela infrarenal.On (b)(6) 2025 the patient presented emergently in pain.A computed tomography (ct) scan was taken and a type iiia endoleak in the afx vela suprarenal was observed.The physician elected to reline with a new afx vela suprarenal.The endoleak was resolved and the patient¿s final status was reported as okay.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiia endoleak and additional endovascular procedure complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The minimum access diameter on the right was 5.9mm, which is below the recommended minimum of = 6.5 mm making this off label; however, this is unlikely to have contributed to the reported event.Preoperative planning reported a suprarenal angulation of 41.2 degrees, which could have contributed to the reported type iiia endoleak; however, this cannot be conclusively determined.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was reported as doing ok.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak and additional endovascular procedure complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The minimum access diameter on the right was 5.9mm, which is below the recommended minimum of =6.5 mm making this off label; however, this is unlikely to have contributed to the reported event.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was reported as doing ok.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents corrections: b5: describe event or problem has been updated.H6: medical device probem codes: remove code 4065.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2016 with implant of an afx bifurcated stent graft and an afx vela infrarenal.On (b)(6) 2025 the patient presented emergently in pain.A computed tomography (ct) scan was taken and a type iiib endoleak in the afx vela infrarenal was observed.The physician elected to reline with a new afx vela suprarenal.The endoleak was resolved and the patient¿s final status was reported as okay.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23790594
Report Number3011063223-2025-00192
Device Sequence Number10471055
Product Code MIH
UDI-Device Identifier00818009013507
UDI-Public(01)00818009013507(17)181106
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2018
Device Model NumberA25-25/C95 V
Device Lot Number1408330010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer11/25/2025
01/06/2026
Not provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/18/2025
02/06/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT, LOT # UNKNOWN; AFX2 BIFURCATED STENT GRAFT, LOT #1356220022
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale